Alert archive / Georgia / Red Flag Warnings in 2010
Red Flag Warning 43, NWS Atlanta, GA
NWS Atlanta, GA issued this red flag warning at Nov 13, 2010, 2:22 PM EST for 31 counties in Georgia. It took effect at Nov 14, 2010, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2010, 2:22 PM EST (19:22 UTC)
- In effect from
- Nov 14, 2010, 12:00 PM EST
- Expired
- Nov 14, 2010, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
All 31 counties
Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Glascock County, GA, Hancock County, GA, Houston County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Laurens County, GA, Macon County, GA, Montgomery County, GA, Peach County, GA, Pulaski County, GA, Schley County, GA, Sumter County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Twiggs County, GA, Warren County, GA, Washington County, GA, Wheeler County, GA, Wilcox County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 18 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1863 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
535 WWUS82 KFFC 131922 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 222 PM EST SAT NOV 13 2010 GAZ061-062-072>076-080>086-092>098-104>113-140330- /O.NEW.KFFC.FW.W.0043.101114T1700Z-101114T2300Z/ /O.CON.KFFC.FW.W.0042.000000T0000Z-101113T2300Z/ HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-SCHLEY-MACON-PEACH- HOUSTON-BLECKLEY-LAURENS-TREUTLEN-SUMTER-DOOLY-CRISP-PULASKI- WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 222 PM EST SAT NOV 13 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR PORTIONS OF NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST SUNDAY FOR PORTIONS OF CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST SUNDAY FOR PORTIONS OF CENTRAL GEORGIA...EAST AND SOUTH OF A LINE FROM AMERICUS TO MACON TO WARRENTON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR PORTIONS OF NORTH AND CENTRAL GEORGIA...EAST AND SOUTH OF A LINE FROM AMERICUS TO GREENVILLE TO COVINGTON TO WASHINGTON. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY VALUES OF 20 TO 25 PERCENT AND NORTH WINDS TODAY AND SOUTHWEST WINDS SUNDAY OF 10 MPH OR LESS. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WARNING FOR THIS AFTERNOON INCLUDES THE OCONEE NATIONAL FOREST AND THE WARNING FOR SUNDAY INCLUDES PARTS OF THE OCONEE NATIONAL FOREST. RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ GAZ039-046-048>051-054>060-067>071-079-132300- /O.CON.KFFC.FW.W.0042.000000T0000Z-101113T2300Z/ WILKES-ROCKDALE-NEWTON-MORGAN-GREENE-TALIAFERRO-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-TALBOT- 222 PM EST SAT NOV 13 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR PORTIONS OF NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR PORTIONS OF NORTH AND CENTRAL GEORGIA...EAST AND SOUTH OF A LINE FROM AMERICUS TO GREENVILLE TO COVINGTON TO WASHINGTON. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY VALUES OF 20 TO 25 PERCENT AND NORTH WINDS OF 10 MPH OR LESS. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WARNING INCLUDES THE OCONEE NATIONAL FOREST. RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$
5 follow-up statements
312 WWUS82 KFFC 132307 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 607 PM EST SAT NOV 13 2010 GAZ061-062-072>076-080>086-092>098-104>113-140715- /O.EXP.KFFC.FW.W.0042.000000T0000Z-101113T2300Z/ /O.CON.KFFC.FW.W.0043.101114T1700Z-101114T2300Z/ HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-SCHLEY-MACON-PEACH- HOUSTON-BLECKLEY-LAURENS-TREUTLEN-SUMTER-DOOLY-CRISP-PULASKI- WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 607 PM EST SAT NOV 13 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST SUNDAY FOR PARTS OF CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY... ...RED FLAG WARNING HAS EXPIRED FOR THIS AFTERNOON... THE RED FLAG WARNING FOR THIS AFTERNOON IS NO LONGER IN EFFECT. RELATIVE HUMIDITY VALUES HAVE CLIMBED ABOVE 25 PERCENT. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST SUNDAY FOR PARTS OF CENTRAL GEORGIA...EAST AND SOUTH OF A LINE FROM AMERICUS TO MACON TO WARRENTON. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY VALUES OF 20 TO 25 PERCENT AND SOUTHWEST WINDS OF 10 MPH OR LESS SUNDAY AFTERNOON. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WARNING INCLUDES PARTS OF THE OCONEE NATIONAL FOREST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$ GAZ039-046-048>051-054>060-067>071-079-140015- /O.EXP.KFFC.FW.W.0042.000000T0000Z-101113T2300Z/ WILKES-ROCKDALE-NEWTON-MORGAN-GREENE-TALIAFERRO-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-TALBOT- 607 PM EST SAT NOV 13 2010 ...RED FLAG WARNING HAS EXPIRED FOR THIS AFTERNOON... THE RED FLAG WARNING FOR THIS AFTERNOON IS NO LONGER IN EFFECT. RELATIVE HUMIDITY VALUES HAVE CLIMBED ABOVE 25 PERCENT. $$
132 WWUS82 KFFC 140235 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 935 PM EST SAT NOV 13 2010 GAZ061-062-072>076-080>086-092>098-104>113-141045- /O.CON.KFFC.FW.W.0043.101114T1700Z-101114T2300Z/ HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-SCHLEY-MACON-PEACH- HOUSTON-BLECKLEY-LAURENS-TREUTLEN-SUMTER-DOOLY-CRISP-PULASKI- WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 935 PM EST SAT NOV 13 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST SUNDAY FOR PARTS OF CENTRAL GEORGIA BECAUSE OF LOW RELATIVE HUMIDITIES... DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY VALUES OF 20 TO 25 PERCENT AND SOUTHWEST WINDS OF 10 MPH OR LESS SUNDAY AFTERNOON. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WARNING INCLUDES PARTS OF THE OCONEE NATIONAL FOREST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$ 19
576 WWUS82 KFFC 140838 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 338 AM EST SUN NOV 14 2010 GAZ061-062-072>076-080>086-092>098-104>113-141645- /O.CON.KFFC.FW.W.0043.101114T1700Z-101114T2300Z/ HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-SCHLEY-MACON-PEACH- HOUSTON-BLECKLEY-LAURENS-TREUTLEN-SUMTER-DOOLY-CRISP-PULASKI- WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 338 AM EST SUN NOV 14 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING FOR PARTS OF CENTRAL GEORGIA BECAUSE OF LOW RELATIVE HUMIDITIES... DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY VALUES OF 20 TO 25 PERCENT AND SOUTHWEST WINDS OF 10 MPH OR LESS THIS AFTERNOON. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WARNING INCLUDES PARTS OF THE OCONEE NATIONAL FOREST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$
405 WWUS82 KFFC 141515 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1015 AM EST SUN NOV 14 2010 GAZ061-062-072>076-080>086-092>098-104>113-142300- /O.CON.KFFC.FW.W.0043.101114T1700Z-101114T2300Z/ HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-SCHLEY-MACON-PEACH- HOUSTON-BLECKLEY-LAURENS-TREUTLEN-SUMTER-DOOLY-CRISP-PULASKI- WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 1015 AM EST SUN NOV 14 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR PARTS OF CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON UNTIL 6 PM EST THIS EVENING FOR PORTIONS OF CENTRAL GEORGIA...GENERALLY SOUTH AND EAST OF A LINE FROM AMERICUS TO MACON TO WARRENTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WARNING INCLUDES PARTS OF THE OCONEE NATIONAL FOREST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$
885 WWUS82 KFFC 141944 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 244 PM EST SUN NOV 14 2010 GAZ061-062-072>076-080>086-092>098-104>113-142300- /O.CON.KFFC.FW.W.0043.000000T0000Z-101114T2300Z/ HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-SCHLEY-MACON-PEACH- HOUSTON-BLECKLEY-LAURENS-TREUTLEN-SUMTER-DOOLY-CRISP-PULASKI- WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 244 PM EST SUN NOV 14 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR PORTIONS OF CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR PORTIONS OF CENTRAL GEORGIA...GENERALLY SOUTH AND EAST OF A LINE FROM AMERICUS TO MACON TO WARRENTON. DRY FUEL MOISTURE CONDITIONS HAVE COMBINED WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT AND SOUTHWEST WINDS OF 10 MPH OR LESS...CREATING DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WARNING INCLUDES PARTS OF THE OCONEE NATIONAL FOREST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Nov 13, 12:31 PM EST, 1 hour 51 minutes earlier.
Area forecast discussion, Nov 13, 12:31 PM EST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1231 PM EST SAT NOV 13 2010 .UPDATE... /ISSUED AT 1038 AM EST SAT NOV 13 2010/ MADE A FEW MINOR ADJUSTMENTS TO HOURLY TEMPERATURES BASED ON CURRENT WARMING TRENDS. ALSO ADDED AREAS OF FROST IN THE WEATHER GRIDS FOR SUNDAY MORNING FOR AREAS WITH NEAR FREEZING LOW TEMPERATURES AS CLEAR SKIES AND CALM WINDS WILL ALLOW FROST TO DEVELOP. && .PREV DISCUSSION... SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... /ISSUED 404 AM EST SAT NOV 13 2010/ THE SHORT TERM MODELS HAVE INITIALIZED WELL AND IN GOOD AGREEMENT NOT ONLY WITH EACH OTHER BUT AS FAR AS RUN-TO-RUN CONSISTENCY IS CONCERNED. THE UPPER LEVEL RIDGING CONTINUES TO WEAKEN AND SHIFT EASTWARD THROUGH THE SHORT TERM PERIODS. THE SURFACE FRONT CURRENTLY STRETCHED ALONG THE PLAINS WILL PUSH EASTWARD THROUGH THE PERIOD... APPROACHING NORTHWEST GEORGIA ON SUNDAY. MOISTURE WILL BE CONFINED ALONG THE FRONT WHICH MAKES SLOW PROGRESS...BY SUNDAY EVENING GFS/NAM/ECMWF ALL HAVE IT NORTHWEST OF AN ATLANTA TO GAINESVILLE LINE. AFTER DIMINISHING RAIN CHANCES OVERNIGHT SUNDAY NIGHT WITH LIMITED FORCING...MODELS DEVELOP A SURFACE WAVE OVER THE NORTHWEST GULF ON MONDAY WHICH RIDES NORTHEAST ALONG THE NEARLY STATIONARY FRONT...THIS SURFACE WAVE PUSHES ANOTHER SLUG OF MOISTURE AND AN INCREASED CHANCE OF SHOWERS MAINLY ACROSS PORTIONS OF NORTH AND WEST GEORGIA...HOWEVER THE BEST DYNAMICS REMAIN TO OUR WEST...WITH THUNDER CHANCE PRETTY SLIM ACROSS THE FORECAST AREA. GUIDANCE AND BIAS-ADJUSTED TEMPERATURES THROUGH SHORT TERM PERIODS CONTINUE TO BE CLOSE AND BASED UPON THEIR PERFORMANCE THESE PAST FEW DAYS WILL NOT STRAY TOO FAR. LONG TERM /TUESDAY THROUGH SATURDAY/... /ISSUED 404 AM EST SAT NOV 13 2010/ THE EXTENDED MODELS CONTINUE IN FAIRLY GOOD AGREEMENT...THAT IS THE OVERALL PATTERN IS CONSISTENT WITH MINOR DISCREPANCIES NOTED. AS THE BASE OF THE TROUGH SHIFTS EASTWARD ACROSS THE MISSISSIPPI VALLEY DURING THE DAY ON TUESDAY...THE SURFACE WAVE TREKS ACROSS THE FORECAST AREA...WITH BEST RAIN CHANCES DURING THE AFTERNOON AND EARLY EVENING ON TUESDAY. MINIMAL INSTABILITY AND SOME LOW CAPES...MU CAPE LESS THAN 1000...MOVES ACROSS PORTIONS OF THE FORECAST AREA TUESDAY AFTERNOON AND EVENING...HAVE ADDED ISOLATED THUNDER ACROSS THE AREA THIS TIME. THE SURFACE FRONT AND UPPER LEVEL WAVE MOVES OUT OF THE AREA TUESDAY NIGHT WITH SURFACE HIGH PRESSURE BUILDING IN THROUGH THE END OF THE WORK WEEK. GUIDANCE TEMPERATURES LOOK REASONABLE AND WILL NOT STRAY TOO FAR. 12 && .AVIATION... 18Z UPDATE AN INCREASE IN CIRRUS THROUGH TONIGHT...GOING FROM FEW TO SCT TO BKN BY 12Z SUN. MID LEVEL CLOUDS WILL MOVE INTO THE FORECAST AREA AHEAD OF THE DISSIPATING FRONT...ENOUGH FOR BKN100 BY SUNDAY MORNING OVER THE ATL AREA. WINDS WILL BE NEAR CALM MOST AREAS THROUGH THE FORECAST PERIOD. THERE WILL BE A SHIFT TO THE SOUTHWEST LATE TONIGHT IN ATL...AND AT ALL AREAS AFTER DAYBREAK SUNDAY MORNING...BUT SPEEDS WILL REMAIN AT OR LESS THAN 5 KTS. //ATL CONFIDENCE...18Z UPDATE... HIGH IN ALL ELEMENTS. && .FIRE WEATHER... /ISSUED 702 AM EST SAT NOV 13 2010/ CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE TODAY. A RED FLAG WARNING HAS BEEN EXPANDED FOR PORTIONS OF NORTH AND CENTRAL GEORGIA FOR AREAS WHERE RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO 20 TO 25 PERCENT FOR FOUR HOUR OR MORE. BASED UPON CURRENT MODEL GUIDANCE LOW RELATIVE HUMIDITIES ARE NOT EXPECTED TO REACH THE FOUR HOUR CRITERIA ON SUNDAY...BUT CONDITIONS WILL BE MONITORED THROUGH LATER SHIFTS. 12 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 37 70 44 / 0 0 10 10 ATLANTA 70 44 68 49 / 0 5 10 10 BLAIRSVILLE 69 35 64 40 / 0 5 10 10 CARTERSVILLE 70 36 67 44 / 0 5 10 10 COLUMBUS 72 40 72 49 / 0 5 10 10 GAINESVILLE 70 42 66 47 / 0 5 10 10 MACON 71 32 72 42 / 0 0 5 10 ROME 72 36 65 43 / 0 10 20 10 PEACHTREE CITY 70 32 68 43 / 0 5 10 10 VIDALIA 72 40 73 47 / 0 5 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 6 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CLAYTON...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...FAYETTE...GLASCOCK...GREENE... HANCOCK...HENRY...HOUSTON...JASPER...JEFFERSON...JOHNSON... JONES...LAMAR...LAURENS...MACON...MERIWETHER...MONROE... MONTGOMERY...MORGAN...NEWTON...PEACH...PIKE...PULASKI...PUTNAM... ROCKDALE...SCHLEY...SPALDING...SUMTER...TALBOT...TALIAFERRO... TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...UPSON...WARREN... WASHINGTON...WHEELER...WILCOX...WILKES...WILKINSON. &&
Hazardous weather outlook, Nov 13, 5:34 AM EST, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 534 AM EST SAT NOV 13 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 534 AM EST SAT NOV 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED OVER PORTIONS OF CENTRAL GEORGIA...MAINLY SOUTH OF A NEWNAN TO WASHINGTON LINE THIS AFTERNOON. .SYNOPSIS... HIGH PRESSURE CENTERED OVER THE STATE WILL MAINTAIN DRY AND STABLE CONDITIONS THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON. .DISCUSSION... HUMIDITY VALUES WILL FALL TO AS LOW AS 20 PERCENT THIS AFTERNOON. THE DRY AIR AND LOW FUEL MOISTURE VALUES WILL COMBINE TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 2:28 PM EST | Frost Advisory | FFC | Baldwin, Bibb, Bleckley, Crawford, Emanuel, Glascock and 22 more | 19 hr |
Nearby
Red Flag Warnings in Georgia, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.